Probably over now-- precipitated withdrawal is MISERABLE, but never lasts too long. The answer for others is that you should just take your daily dose of Suboxone-- if you were started on Suboxone-- and you'll be OK in a day or two. For a person in THIS situation-- on methadone-- you should stop taking Suboxone (or any other nonprescribed meds) and take your REGULAR methadone dose, and you'll be fine in a day or so. DO NOT TRY TO OVERCOME THE SUBOXONE BY TAKING A HUGE DOSE OF METHADONE OR OXYCODONE-- DOING THAT IS VERY DANGEROUS.
You CAN take clonidine t reduce the withdrawal-- and even benzos if under the watch of a doctor, who can monitor and avoid respiratory depression.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.